RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1982, Volume 16, Issue 1, Pages 64–65 (Mi faa1600)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief communications

One description of the self-dual solutions of the Einstein equation with a cosmological term

S. G. Gindikin


Full text: PDF file (277 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1982, 16:1, 51–53

Bibliographic databases:

UDC: 513.015.7
Received: 01.10.1981

Citation: S. G. Gindikin, “One description of the self-dual solutions of the Einstein equation with a cosmological term”, Funktsional. Anal. i Prilozhen., 16:1 (1982), 64–65; Funct. Anal. Appl., 16:1 (1982), 51–53

Citation in format AMSBIB
\Bibitem{Gin82}
\by S.~G.~Gindikin
\paper One description of the self-dual solutions of the Einstein equation with a cosmological term
\jour Funktsional. Anal. i Prilozhen.
\yr 1982
\vol 16
\issue 1
\pages 64--65
\mathnet{http://mi.mathnet.ru/faa1600}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=648813}
\zmath{https://zbmath.org/?q=an:0491.53019}
\transl
\jour Funct. Anal. Appl.
\yr 1982
\vol 16
\issue 1
\pages 51--53
\crossref{https://doi.org/10.1007/BF01081811}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1982PM22200011}


Linking options:
  • http://mi.mathnet.ru/eng/faa1600
  • http://mi.mathnet.ru/eng/faa/v16/i1/p64

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Arnol'd, “Singularities of systems of rays”, Russian Math. Surveys, 38:2 (1983), 87–176  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:229
    Full text:102
    References:44
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020